Please use this identifier to cite or link to this item: http://hdl.handle.net/10923/13413
Type: Article
Title: Modelagem estatística de distribuição de peixes migradores como subsídio ao licenciamento de barramentos na bacia Camaquã, RS
Author(s): Lúcia Helena Ribeiro Rodrigues
José Ricardo de Souza Barradas
Thaís Paz Alves
Nelson Ferreira Fontoura
In: REGA. Revista de Gestão de Águas da América Latina
Issue Date: 2011
Volume: 8
Issue: 2
First page: 31
Last page: 41
Keywords: Migração
Peixes migradores
Barramento
URI: http://hdl.handle.net/10923/13413
ISSN: 1806-4051
Appears in Collections:Artigo de Periódico



All Items in PUCRS Repository are protected by copyright, with all rights reserved, and are licensed under a Creative Commons Attribution-NonCommercial 4.0 International License. Read more.